# SDR AALA20000850

- Difficulty date: May 21, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49453
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - FLT 676 - AFTER TAKEOFF, NOSE GEAR DOOR CAUSED VIBRATION.  RETURNED AND LANDED YYC WITHOUT INCIDENT.  RIGHT NOSE WHEEL WELL DOOR FOUND OPEN.  INSPECTED WITH NO DAMAGE FOUND AND SECURED IN UP POSITION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
